# SDR GTIA2022052636437

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 7,110 hours, 2,927 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT BOTH CABIN AND COCKPIT DESCENT THRU 3000 FEET LIMITED TIME APLIED PROCEDURE ELIMINATION FUME/ODOR TURNED OFF PACK 2 SMELL PERSISTED-PERFROMED TSM 05-50-00-810-831-A OPS CHECK GOOD NO FOUND SMELL DIRTY SOCKS, NO MUSTYDRY/MOLTY, NO SMELL OIL, ELECTRICAL, VOMIT, HYDRAULIC, OR FUEL AT THIS TIME
